# SDR SWAA2022021070089

- Difficulty date: April 16, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAL ASSEMBLY BRACKET (GSE ) CRACKED AT RBL 15 BS 663 LOIWER VAPOR BARRIER / RECIEVED NEW LOWER SEAL ASSY BRACKET (GSE) LOCATED & DRILLED IAW SRM 51-40-05-0G-0 & INSTALLED IAW SRM 51-40-02-0G-0 & BOEING DWG 111A1000
